Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The genus of $K_n ,n = 12\left( {2^m } \right)$


Authors: C. M. Terry, L. R. Welch and J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 71 (1965), 653-656
DOI: https://doi.org/10.1090/S0002-9904-1965-11383-0
MathSciNet review: 0179779
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 103215
  • 2. William Gustin, Orientable embedding of Cayley graphs. Bull. Amer. Math. Soc.69 (1963), 272-275. MR 145506
  • 3. Gerhard Ringel, Färbungsprobleme auf Flächen una Graphen, Mathematische Monographien, 2, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959. MR 109349
  • 4. B. L. Van der Waerden, Modern algebra, Ungar, New York, 1953.
  • 5. J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech.12 (1963), 303-315. MR 145512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11383-0

American Mathematical Society